# SDR CA971113058

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Blower
- Part number: 2060704755
- Condition: Failed
- Location: Defog
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DEFOG BLOWER MADE A CLANGING NOISE AND THEN QUIT.
